# SDR DALA2021122107935

- Difficulty date: December 17, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,641 hours, 16,002 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 AFT CARGO COMPARTMENT SHEAR TIE AFT SIDE OF FLOOR WEB STA 1175 S35L-S36L FOUND CORROSION, CORRECTIVE ACTION: THE NEW SHEAR TIE REPLACED AS PER B767-300 SRM51-40 (2054899)
